# SDR A6WA200240014

- Difficulty date: April 24, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 3,700 hours, 3,081 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 22850860106
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 3,700 hours, 3,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER UPPER CASCADE IS CRACKED.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE THRUST REVERSER UPPER CASCADE.
